# SDR AALA20110111TUL08

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G-1 GALLEY TIE DOWNS OUTBOARD LEG AND 2ND FROM OUTBOARD LEG.  INSTALLED SERVICABLE TIE DOWNS PER SRM 51-30-02 AND AARD 51-10-00-5.
